Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 73, NWS Mobile, AL

July 4, 2013Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Jul 4, 2013, 11:46 AM CDT for Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama. It took effect at Jul 4, 2013, 5:41 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2013, 11:46 AM CDT (16:46 UTC)
In effect from
Jul 4, 2013, 5:41 PM CDT
Expired
Jul 5, 2013, 7:49 PM CDT
In force
26 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River (AL) near Baker (BAKF1). The gauge peaked at 12.49 ft at Jul 5, 2013, 4:00 AM CDT.

actionminormoderate5101507/0407/0507/0607/07
Action stage
6 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02370000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WGUS44 KMOB 041646
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1146 AM CDT THU JUL 4 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA...FLORIDA... 

  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND 
  SANTA ROSA COUNTIES.

.HEAVY RAINFALL HAS CAUSED SIGNIFICANT RISES ALONG THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-051545-
/O.NEW.KMOB.FL.W.0073.130704T2241Z-130705T1545Z/
/BAKF1.1.ER.130704T2241Z.130705T0000Z.130705T0945Z.NO/
1146 AM CDT THU JUL 4 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BAKER
* FROM THIS AFTERNOON UNTIL FRIDAY MORNING
* AT 11AM THURSDAY THE STAGE WAS...8.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
  TO NEAR 11.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS DOWNSTREAM FROM BAKER.

$$
4 follow-up statements
236 
WGUS84 KMOB 050315
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1015 PM CDT THU JUL 4 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-060315-
/O.EXT.KMOB.FL.W.0073.000000T0000Z-130707T1030Z/
/BAKF1.1.ER.130705T0120Z.130706T0000Z.130707T0430Z.NO/
1015 PM CDT THU JUL 4 2013

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE SATURDAY NIGHT 
* AT 9 PM THURSDAY THE STAGE WAS 11.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY TOMORROW EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE MIDNIGHT.
* AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND 
  BAKER DOWNSTREAM WILL OCCUR.  

$$

FLC091-060314-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T1000Z/
/CRVF1.1.ER.130705T0517Z.130707T0600Z.130709T0400Z.NO/
1015 PM CDT THU JUL 4 2013

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM AFTER MIDNIGHT TOMORROW UNTIL LATE MONDAY NIGHT
* AT 9 PM THURSDAY THE STAGE WAS 7.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 9.6 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 8 FEET...FLOODING OF LOWLANDS OCCURS.
* AT 8.5 FEET...WATER IN YARDS ON SOWEL RD.

$$
003 
WGUS84 KMOB 050822
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
322 AM CDT FRI JUL 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-060822-
/O.EXT.KMOB.FL.W.0073.000000T0000Z-130708T1612Z/
/BAKF1.1.ER.130705T0120Z.130706T1800Z.130708T1012Z.NO/
322 AM CDT FRI JUL 5 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL MONDAY MORNING 
* AT 2 AM FRIDAY THE STAGE WAS 12.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 10 FEET...KENNEDY AND PEADEN BRIDGES FLOOD UPSTREAM.
* AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND 
  BAKER DOWNSTREAM WILL OCCUR.  
* AT 14 FEET...EAST PARK IN BAKER IS FLOODED.
* AT 14.5 FEET...WEST PARK IN BAKER FLOODS.

$$

FLC091-060822-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T1800Z/
/CRVF1.1.ER.130705T0648Z.130708T0000Z.130709T1200Z.NO/
322 AM CDT FRI JUL 5 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY AFTERNOON 
* AT 2 AM FRIDAY THE STAGE WAS 8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY TOMORROW MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 8 FEET...FLOODING OF LOWLANDS OCCURS.
* AT 8.5 FEET...WATER IN YARDS ON SOWEL RD.
* AT 10 FEET...FLOOD WATERS THREATEN TRAILERS NORTH OF THE OKALOOSA CORRECTIONAL CENTER.

$$
345 
WGUS84 KMOB 051433
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
933 AM CDT FRI JUL 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-060828-
/O.EXT.KMOB.FL.W.0073.000000T0000Z-130706T0828Z/
/BAKF1.1.ER.130705T0120Z.130705T0901Z.130706T0228Z.NO/
933 AM CDT FRI JUL 5 2013

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE TONIGHT 
* AT 9AM FRIDAY THE STAGE WAS 12.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE A SLOW FALL. THE RIVER   WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 12 FEET, FLOODING OF SECONDARY ROADS AND LOWLANDS WILL SUBSIDE AS THE RIVER
  DROPS BELOW 12 FEET.  

$$

FLC091-061433-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130710T0000Z/
/CRVF1.1.ER.130705T0648Z.130707T0600Z.130709T1800Z.NO/
933 AM CDT FRI JUL 5 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY EVENING 
* AT 8AM FRIDAY THE STAGE WAS 8.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 9.3 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW
  8 FEET.  

$$
304 
WGUS84 KMOB 051834
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
134 PM CDT FRI JUL 5 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-060049-
/O.EXT.KMOB.FL.W.0073.000000T0000Z-130706T0049Z/
/BAKF1.1.ER.130705T0120Z.130705T0901Z.130705T1849Z.NO/
134 PM CDT FRI JUL 5 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL THIS EVENING 
* AT 1PM FRIDAY THE STAGE WAS 11.1 FEET 
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 11 FEET, SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND 
  BAKER DOWNSTREAM WILL OCCUR.  

$$

FLC091-061834-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T0600Z/
/CRVF1.1.ER.130705T0648Z.130707T0000Z.130709T0000Z.NO/
134 PM CDT FRI JUL 5 2013

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL LATE MONDAY NIGHT 
* AT 1PM FRIDAY THE STAGE WAS 8.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.8 FEET BY TOMORROW EVENING. THE RIVER
  WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW
  8 FEET.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 4, 10:09 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 4, 10:09 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1009 AM CDT THU JUL 4 2013

.UPDATE...MADE UPDATES TO POPS FOR THE REST OF TODAY BASED ON CURRENT
RADAR TRENDS AND MODEL DATA...WITH CHANCE POPS FOR MUCH OF THE AREA
EXCEPT THE EASTERNMOST PORTION THIS MORNING...THEN LIKELY POPS FOR
MUCH OF THE AREA THIS AFTERNOON EXCEPT FOR CHANCE POPS FOR SOUTHEAST
MISSISSIPPI.  HAVE ALSO INCREASED POPS TO LIKELY FOR ROUGHLY THE
EASTERN HALF OF THE FORECAST AREA OVERNIGHT. MADE OTHER ADJUSTMENTS
TO QPF AND SKY COVER. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      84  73  83  72  84 /  50  50  80  60  80
PENSACOLA   83  74  84  75  85 /  70  70  80  70  80
DESTIN      80  76  84  78  84 / 100  70  80  60  80
EVERGREEN   81  71  83  70  84 /  70  70  80  60  80
WAYNESBORO  85  67  85  70  84 /  50  40  60  60  80
CAMDEN      80  72  83  70  84 /  70  70  80  60  80
CRESTVIEW   80  73  84  72  85 / 100  70  80  60  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...UPPER BALDWIN...

     HIGH SURF ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

     HIGH SURF ADVISORY UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM FRIDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
     BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
     BAY...

     SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Jul 4, 6:52 AM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
652 AM CDT THU JUL 4 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
652 AM CDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A STRONG TO MODERATE SOUTHERLY FLOW WILL CREATE HIGH SURF CONDITIONS
AND A HIGH RISK OF RIP CURRENTS ALONG ALABAMA AND WESTERN FLORIDA
PANHANDLE BEACHES.

PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED PRIMARILY OVER
SOUTH CENTRAL ALABAMA AND THE FLORIDA PANHANDLE. THE POTENTIAL FOR HEAVY
RAINFALL WILL PERSIST FOR THIS AREA WHERE A FLASH FLOOD WATCH IS IN
EFFECT. RAINFALL AMOUNTS OF UP TO SIX INCHES HAVE FALLEN OVER
PORTIONS OF OUR COASTAL COUNTIES AND THE POTENTIAL FOR SEVERAL MORE
INCHES EXIST.

THERE IS ALSO THE POTENTIAL FOR STRONG GUSTY WINDS AND FREQUENT LIGHTNING
WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND POTENTIAL LOCAL FLOODING
WILL EXIST THROUGH THE WEEKEND FOR THE ENTIRE AREA.

WIDESPREAD RAIN TOTALS OF 3 TO 6 INCHES ARE EXPECTED OVER MOST OF
THE REGION...WITH SOME LOCATIONS POSSIBLY SEEING DOUBLE THOSE
AMOUNTS. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING AND STRONG GUSTY WINDS.

HIGH SURF AND A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES WILL
PERSIST THROUGH FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS...ESPECIALLY FOR
FLOODING ISSUES...THAT ARISE THROUGH THE END OF THE WEEK.

GMZ630>635-650-655-670-675-051200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
652 AM CDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRONG TO MODERATE SOUTHERLY FETCH WILL CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

PERIODS OF HEAVY SHOWERS AND THUNDERSTORMS WILL AT TIMES REDUCE
VISIBILITIES TO ZERO AND CREATE DANGEROUS CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG TO MODERATE SOUTHERLY FLOW WILL CONTINUE TO CREATE
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS
FRIDAY BEFORE SLOWLY ABATING DURING THE LATE AFTERNOON HOURS.

HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT BOATERS
THROUGH THE WEEKEND BUT STORMS WILL SLOWLY DECREASE IN INTENSITY AND
COVERAGE MONDAY THROUGH WEDNESDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:55 PM CDTRiver Flood WarningMOBOkaloosa5 days
Jul 4, 1:16 AM CDTAreal Flood AdvisoryMOBEscambia119 min
Jul 4, 3:05 AM CDTAreal Flood AdvisoryMOBEscambia115 min
Jul 4, 6:30 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa2 hr
Jul 4, 7:40 AM CDTAreal Flood AdvisoryMOBOkaloosa2 hr
Jul 4, 10:57 AM CDTAreal Flood AdvisoryMOBOkaloosa3 hr
Jul 4, 2:11 PM CDTFlash Flood WatchMOB70 hr
Jul 3, 11:17 PM CDTAreal Flood AdvisoryMOBBaldwin118 min
Jul 4, 2:24 AM CDTFlash Flood WarningMOBBaldwin3 hr

Nearby

River Flood Warnings in Florida, 2013River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.